MathSciNet Relay Station
MathSciNet bibliographic data
MR2220258 11J25 (11N25 11N36)
Alkan, Emre; Harman, Glyn; Zaharescu, Alexandru Diophantine approximation with mild divisibility constraints. J. Number Theory 118 (2006), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement